# SDR UIEA2019050404125

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,275 hours, 21,421 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 7395158
- Part serial: F0821
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS IN FLIGHT, FOLLOWED QRH AND DISCONNECTED RT GEN. SEE PREV PAGES 1057066, 1057056. REPEAT WRITE UP.( RT IDG INOP, OIL IS DRAINED OUT. MDDR #111171 MEL 24-00-01-01 CAT B DUE DATE 07MAY19. DISPATCH TJ 14:28Z.    REF LOG PAGE 1057079 ITEM M4; REMOVED AND REPLACED RIGHT ENGINE IDG IAW AMM 24-11-01. OPS CHECK GOOD AND LEAK CHECK GOOD. THIS CLEARS MDDR 111171. PLACARD REMOVED AND MCC NOTIFIED. )
